# SDR NACA201505010052

- Difficulty date: May 1, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT BS 1016, LBL40 FLOOR WEB CRACKED.  CRACK IN THE AFT CABIN STRESS WEB.  FABRICATED AND INSTALLED REPLACEMENT WEB IAW DWG 65-46812 AND SRM R108.
